Symmetries on manifolds: generalizations of the radial lemma of Strauss

Beitrag in einer Fachzeitschrift

Details zur Publikation

Autor(en): Grosse N, Schneider C
Zeitschrift: Revista Matematica Complutense
Jahr der Veröffentlichung: 2019
Band: 32
Heftnummer: 2
Seitenbereich: 365-393
ISSN: 1139-1138


For a compact subgroup G of the group of isometries acting on a Riemannian manifold M we investigate subspaces of Besov and Triebel–Lizorkin type which are invariant with respect to the group action. Our main aim is to extend the classical Strauss lemma under suitable assumptions on the Riemannian manifold by proving that G-invariance of functions implies certain decay properties and better local smoothness. As an application we obtain inequalities of Caffarelli–Kohn–Nirenberg type for G-invariant functions. Our results generalize those obtained in Skrzypczak (Rev Mat Iberoam 18:267–299, 2002). The main tool in our investigations are atomic decompositions adapted to the G-action in combination with trace theorems.

FAU-Autoren / FAU-Herausgeber

Schneider, Cornelia Dr.
Lehrstuhl für Angewandte Mathematik

Autor(en) der externen Einrichtung(en)
Albert-Ludwigs-Universität Freiburg


Grosse, N., & Schneider, C. (2019). Symmetries on manifolds: generalizations of the radial lemma of Strauss. Revista Matematica Complutense, 32(2), 365-393.

Grosse, Nadine, and Cornelia Schneider. "Symmetries on manifolds: generalizations of the radial lemma of Strauss." Revista Matematica Complutense 32.2 (2019): 365-393.


Zuletzt aktualisiert 2019-14-05 um 10:08